Skip to main content Accessibility help
×
Home

Formal Fourier Jacobi expansions and special cycles of codimension two

  • Martin Westerholt-Raum (a1)

Abstract

We prove that formal Fourier Jacobi expansions of degree two are Siegel modular forms. As a corollary, we deduce modularity of the generating function of special cycles of codimension two, which were defined by Kudla. A second application is the proof of termination of an algorithm to compute Fourier expansions of arbitrary Siegel modular forms of degree two. Combining both results enables us to determine relations of special cycles in the second Chow group.

Copyright

References

Hide All
[And79]Andrianov, A., Modular descent and the Saito–Kurokawa conjecture, Invent. Math. 53 (1979), 267280.
[Aok00]Aoki, H., Estimating Siegel modular forms of genus 2 using Jacobi forms, J. Math. Kyoto Univ. 40 (2000), 581588.
[BFvdG08]Bergström, J., Faber, C. and van der Geer, G., Siegel modular forms of genus 2 and level 2: cohomological computations and conjectures, Int. Math. Res. Not. IMRN 2008 (2008), doi: 10.1093/imrn/rnn100.
[Bor99]Borcherds, R., The Gross–Kohnen–Zagier theorem in higher dimensions, Duke Math. J. 97 (1999), 219233.
[Bor00]Borcherds, R., Correction to: ‘The Gross–Kohnen–Zagier theorem in higher dimensions’ [Duke Math. J. 97 (1999), 219–233; MR 1682249 (2000f:11052)], Duke Math. J. 105 (2000), 183–184.
[Bru04]Bruinier, J., Two applications of the curve lemma for orthogonal groups, Math. Nachr. 274–275 (2004), 1931.
[Bru14]Bruinier, J., On the converse theorem for Borcherds products, J. Algebra 397 (2014), 315342, doi: 10.1016/j.jalgebra.2013.08.034.
[BvdGHZ08]Bruinier, J. H., van der Geer, G., Harder, G. and Zagier, D. B., The 1-2-3 of modular forms, in Lectures from the summer school on modular forms and their applications held in Nordfjordeid, June 2004, Universitext, ed. Ranestad, K. (Springer, Berlin, 2008).
[Cho56]Chow, W.-L., On equivalence classes of cycles in an algebraic variety, Ann. of Math. (2) 64 (1956), 450479.
[EZ85]Eichler, M. and Zagier, D., The theory of Jacobi forms (Birkhäuser, Boston, MA, 1985).
[Fab90]Faber, C., Chow rings of moduli spaces of curves. II. Some results on the Chow ring of M4, Ann. of Math. (2) 132 (1990), 421449.
[FvdG04a]Faber, C. and van der Geer, G., Sur la cohomologie des systèmes locaux sur les espaces de modules des courbes de genre 2 et des surfaces abéliennes. I, C. R. Math. Acad. Sci. Paris 338 (2004), 381384.
[FvdG04b]Faber, C. and van der Geer, G., Sur la cohomologie des systèmes locaux sur les espaces de modules des courbes de genre 2 et des surfaces abéliennes. II, C. R. Math. Acad. Sci. Paris 338 (2004), 467470.
[Hir64a]Hironaka, H., Resolution of singularities of an algebraic variety over a field of characteristic zero. I, Ann. of Math. (2) 79 (1964), 109203.
[Hir64b]Hironaka, H., Resolution of singularities of an algebraic variety over a field of characteristic zero. II, Ann. of Math. (2) 79 (1964), 205326.
[HZ76]Hirzebruch, F. and Zagier, D., Intersection numbers of curves on Hilbert modular surfaces and modular forms of Nebentypus, Invent. Math. 36 (1976), 57113.
[Hul00]Hulek, K., Nef divisors on moduli spaces of abelian varieties, in Complex analysis and algebraic geometry (de Gruyter, Berlin, 2000), 255274.
[IK11]Ibukiyama, T. and Kyomura, R., A generalization of vector valued Jacobi forms, Osaka J. Math. 48 (2011), 783808.
[IPY13]Ibukiyama, T., Poor, C. and Yuen, D., Jacobi forms that characterize paramodular forms, Abh. Math. Semin. Univ. Hambg. 83 (2013), 111128, doi: 10.1007/s12188-013-0078-y.
[Igu64]Igusa, J.-I., On the graded ring of theta-constants, Amer. J. Math. 86 (1964), 219246.
[Kaw82]Kawamata, Y., A generalization of Kodaira–Ramanujam’s vanishing theorem, Math. Ann. 261 (1982), 4346.
[Kud97]Kudla, S., Algebraic cycles on Shimura varieties of orthogonal type, Duke Math. J. 86 (1997), 3978.
[KM86]Kudla, S. and Millson, J., The theta correspondence and harmonic forms. I, Math. Ann. 274 (1986), 353378.
[KM87]Kudla, S. and Millson, J., The theta correspondence and harmonic forms. II, Math. Ann. 277 (1987), 267314.
[KM90]Kudla, S. and Millson, J., Intersection numbers of cycles on locally symmetric spaces and Fourier coefficients of holomorphic modular forms in several complex variables, Publ. Math. Inst. Hautes Études Sci. 71 (1990), 121172.
[Lec86]Lecomte, F., Rigidité des groupes de Chow, Duke Math. J. 53 (1986), 405426.
[Maa79a]Maass, H., Über eine Spezialschar von Modulformen zweiten Grades, Invent. Math. 52 (1979), 95104.
[Maa79b]Maass, H., Über eine Spezialschar von Modulformen zweiten Grades. II, Invent. Math. 53 (1979), 249253.
[Maa79c]Maass, H., Über eine Spezialschar von Modulformen zweiten Grades. III, Invent. Math. 53 (1979), 255265.
[Man92]Manni, R. S., Modular forms of the fourth degree, in Classification of irregular varieties (Trento, 1990), Lecture Notes in Mathematics, vol. 1515 (Springer, Berlin, 1992), 106111.
[MM10]Mason, G. and Marks, C., Structure of the module of vector-valued modular forms, J. Lond. Math. Soc. (2) 82 (2010), 3248.
[Mum83]Mumford, D., Towards an enumerative geometry of the moduli space of curves, in Arithmetic and geometry, Vol. II, Progress in Mathematics, vol. 36 (Birkhäuser, Boston, MA, 1983), 271328.
[Nis01]Nishino, T., Function theory in several complex variables, Translations of Mathematical Monographs, vol. 193 (American Mathematical Society, Providence, RI, 2001); translated from the 1996 Japanese original by Norman Levenberg and Hiroshi Yamaguchi.
[Poo11]Poor, C., Formal series of Jacobi forms, Talk at Explicit theory of automorphic forms, applications and computations, CIRM, May 2011.
[Rau12]Raum, M., Computing genus 1 Jacobi forms, Math. Comp., to appear, arXiv:1212.1834.
[Sch10]Schwermer, J., Geometric cycles, arithmetic groups and their cohomology, Bull. Amer. Math. Soc. (N.S.) 47 (2010), 187279.
[Sko08]Skoruppa, N.-P., Jacobi forms of critical weight and Weil representations, in Modular forms on Schiermonnikoog (Cambridge University Press, Cambridge, 2008), 239266.
[Tsu82]Tsushima, R., On the spaces of Siegel cusp forms of degree two, Amer. J. Math. 104 (1982), 843885.
[Tsu83]Tsushima, R., An explicit dimension formula for the spaces of generalized automorphic forms with respect to Sp(2, Z), Proc. Japan Acad. Ser. A Math. Sci. 59 (1983), 139142.
[Vie82]Viehweg, E., Vanishing theorems, J. reine angew. Math. 335 (1982), 18.
[Zag81]Zagier, D., Sur la conjecture de Saito–Kurokawa (d’après H. Maass), in Seminar on number theory, Paris 1979–80, Progress in Mathematics, vol. 12 (Birkhäuser, Boston, MA, 1981), 371394.
[Zha97]Zhang, S., Heights of Heegner cycles and derivatives of L-series, Invent. Math. 130 (1997), 99152.
[Zha09]Zhang, W., Modularity of generating functions of special cycles on Shimura varieties, PhD thesis, Columbia University, New York (2009).
MathJax
MathJax is a JavaScript display engine for mathematics. For more information see http://www.mathjax.org.

Keywords

MSC classification

Related content

Powered by UNSILO

Formal Fourier Jacobi expansions and special cycles of codimension two

  • Martin Westerholt-Raum (a1)

Metrics

Altmetric attention score

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed.